Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 79, NWS Tulsa, OK

May 26, 2008Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 26, 2008, 8:17 PM CDT for Ottawa County, Oklahoma. It took effect at May 27, 2008, 12:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 26, 2008, 8:17 PM CDT (01:17 UTC)
In effect from
May 27, 2008, 12:00 AM CDT
Expired
May 30, 2008, 1:54 PM CDT
In force
4 days
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Ottawa County, OK

The river

Written for the forecast point Neosho River near Commerce (COMO2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 270117
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
817 PM CDT MON MAY 26 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
OKC115-270917-
/O.NEW.KTSA.FL.W.0079.080527T0757Z-000000T0000Z/
/COMO2.2.ER.080527T0757Z.080528T0600Z.000000T0000Z.NO/
817 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 10.87 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE TUESDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 22.2 
  FEET BY WEDNESDAY BEFORE DAWN .
* IMPACT...AT 22.0 FEET...WIDESPREAD FLOODING WILL OCCUR ALONG THE 
  NEOSHO RIVER.  RIVERVIEW PARK WILL BE INUNDATED AND ACCESS ROADS TO
  THE OTTAW COUNTY FAIRGROUNDS WILL BE CLOSED.

$$

OKC115-270916-
/O.NEW.KTSA.FL.W.0080.080527T2110Z-080529T0910Z/
/QUAO2.1.ER.080527T2110Z.080528T0600Z.080529T0310Z.NO/
817 PM CDT MON MAY 26 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SPRING RIVER NEAR QUAPAW.
* FROM TUESDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 11.25 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 22.7 
  FEET BY WEDNESDAY BEFORE DAWN . THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE WEDNESDAY EVENING.
* IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE 
  MINOR FLOODING.

$$
16 follow-up statements
000 
WGUS84 KTSA 270505
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-271305-
/O.EXT.KTSA.FL.W.0079.080527T0500Z-000000T0000Z/
/COMO2.2.ER.080527T0443Z.080528T0600Z.000000T0000Z.NO/
1205 AM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1100 PM MONDAY THE STAGE WAS 14.49 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE
  FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO NEAR 22.2 FEET
  WEDNESDAY BEFORE DAWN.
* IMPACT...AT 22.0 FEET...WIDESPREAD FLOODING WILL OCCUR ALONG THE 
  NEOSHO RIVER.  RIVERVIEW PARK WILL BE INUNDATED AND ACCESS ROADS TO
  THE OTTAW COUNTY FAIRGROUNDS WILL BE CLOSED.

$$
000 
WGUS84 KTSA 270844
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-271644-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T0617Z/
/COMO2.2.ER.080527T0536Z.080527T1800Z.080530T0017Z.NO/
344 AM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  300 AM TUESDAY THE STAGE WAS 15.65 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 20.0 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE THURSDAY EVENING.
* IMPACT...AT 20.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.  STATE HIGHWAY 
  125 NEAR THE FAIRGROUNDS WILL BE CLOSED.

$$
000 
WGUS84 KTSA 271459
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-272259-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080531T2004Z/
/COMO2.2.ER.080527T0536Z.080529T0600Z.080531T1404Z.NO/
959 AM CDT TUE MAY 27 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  900 AM TUESDAY THE STAGE WAS 17.47 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 21.2 FEET THURSDAY BEFORE DAWN . THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  SOME ROADS WITHIN RIVERVIEW PARK WILL BE FLOODED INCLUDING STATE 
  HIGHWAY 125 NEAR THE FAIRGROUNDS.

$$
000 
WGUS84 KTSA 271924
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
224 PM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-280324-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080531T1815Z/
/COMO2.2.ER.080527T0536Z.080529T0600Z.080531T1215Z.NO/
224 PM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM TUESDAY THE STAGE WAS 18.18 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 20.6 FEET THURSDAY BEFORE DAWN . THE RIVER WILL FALL BELOW 
  FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  SOME ROADS WITHIN RIVERVIEW PARK WILL BE FLOODED INCLUDING STATE 
  HIGHWAY 125 NEAR THE FAIRGROUNDS.

$$
000 
WGUS84 KTSA 280154
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT TUE MAY 27 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-280954-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080531T0048Z/
/COMO2.2.ER.080527T0536Z.080528T1200Z.080530T1848Z.NO/
854 PM CDT TUE MAY 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM TUESDAY THE STAGE WAS 18.93 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 19.2 FEET WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY FRIDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS84 KTSA 280841
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 AM CDT WED MAY 28 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-281641-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T1706Z/
/COMO2.2.ER.080527T0536Z.080528T0700Z.080530T1106Z.NO/
341 AM CDT WED MAY 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  300 AM WEDNESDAY THE STAGE WAS 19.21 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS44 KTSA 281321
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
821 AM CDT WED MAY 28 2008


  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-282121-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T1854Z/
/COMO2.2.ER.080527T0536Z.080528T1200Z.080530T1254Z.NO/
821 AM CDT WED MAY 28 2008

THE FLOOD WARNING CONTINUES FOR 
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM WEDNESDAY THE STAGE WAS 19.41 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS84 KTSA 281324
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 AM CDT WED MAY 28 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA..
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-282124-
/O.CON.KTSA.FL.W.0079.000000T0000Z-080530T1854Z/
/COMO2.2.ER.080527T0536Z.080528T1200Z.080530T1254Z.NO/
824 AM CDT WED MAY 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM WEDNESDAY THE STAGE WAS 19.41 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS84 KTSA 281858
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT WED MAY 28 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-290258-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T2114Z/
/COMO2.2.ER.080527T0536Z.080528T1800Z.080530T1514Z.NO/
158 PM CDT WED MAY 28 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM WEDNESDAY THE STAGE WAS 19.59 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS84 KTSA 290155
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT WED MAY 28 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-290955-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T2113Z/
/COMO2.2.ER.080527T0536Z.080528T2200Z.080530T1513Z.NO/
855 PM CDT WED MAY 28 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM WEDNESDAY THE STAGE WAS 19.62 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.  STATE HIGHWAY 
  125 NEAR THE FAIRGROUNDS WILL BE CLOSED.

$$
000 
WGUS84 KTSA 290652
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CDT THU MAY 29 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-291452-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T1930Z/
/COMO2.2.ER.080527T0536Z.080529T0500Z.080530T1330Z.NO/
152 AM CDT THU MAY 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 AM THURSDAY THE STAGE WAS 19.71 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.  STATE HIGHWAY 
  125 NEAR THE FAIRGROUNDS WILL BE CLOSED.

$$
000 
WGUS84 KTSA 291349
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
849 AM CDT THU MAY 29 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-292149-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T1901Z/
/COMO2.2.ER.080527T0536Z.080529T1200Z.080530T1301Z.NO/
849 AM CDT THU MAY 29 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 19.74 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 20.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.  STATE HIGHWAY 
  125 NEAR THE FAIRGROUNDS WILL BE CLOSED.

$$
000 
WGUS84 KTSA 291855
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 PM CDT THU MAY 29 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-300255-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T1910Z/
/COMO2.2.ER.080527T0536Z.080529T1800Z.080530T1310Z.NO/
155 PM CDT THU MAY 29 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 19.87 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS84 KTSA 300056
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT THU MAY 29 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-300856-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080530T2045Z/
/COMO2.2.ER.080527T0536Z.080529T1800Z.080530T1445Z.NO/
756 PM CDT THU MAY 29 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM THURSDAY THE STAGE WAS 19.74 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...LOW LYING AREAS AROUND MIAMI WILL BE CUT OFF
  FROM EASY ACCESS. RIVERVIEW PARK WILL EXPERIENCE MODERATE FLOODING.
  STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE THREATENED.

$$
000 
WGUS84 KTSA 301256
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 AM CDT FRI MAY 30 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-302056-
/O.EXT.KTSA.FL.W.0079.000000T0000Z-080531T0016Z/
/COMO2.2.ER.080527T0536Z.080529T1800Z.080530T1816Z.NO/
756 AM CDT FRI MAY 30 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM FRIDAY THE STAGE WAS 18.92 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$
000 
WGUS84 KTSA 301854
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
154 PM CDT FRI MAY 30 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
OKC115-301924-
/O.CAN.KTSA.FL.W.0079.000000T0000Z-080531T0016Z/
/COMO2.2.ER.080527T0536Z.080529T1800Z.080530T2023Z.NO/
154 PM CDT FRI MAY 30 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* AT  100 PM FRIDAY THE STAGE WAS 17.12 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 26, 8:10 PM CDT, 7 minutes earlier.

Area forecast discussion, May 26, 8:10 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT MON MAY 26 2008

.DISCUSSION...
GOOD INSTABILITY REMAINS OVER THE REGION TONIGHT ALONG WITH
EXCELLENT LOW LEVEL MOISTURE. DEEP LAYER SHEAR IS SOMEWHAT LACKING
BUT INCREASING LOW LEVEL JET WILL MAKE UP FOR THAT SOME OVER THE
NEXT FEW HOURS. BELIEVE THAT WITH TIME THE TORNADO THREAT WILL
GRADUALLY DIMINISH AND THE HEAVY RAIN AND STRONG WIND THREAT
WILL INCREASE. SEE LITTLE CHANGE IN THE FORECAST AT THIS TIME
BUT WILL LIKELY UPDATE WITH TRENDS LATER THIS EVENING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063.

AR...NONE.
&&

SHORT TERM...10
LONG TERM....15
Hazardous weather outlook, May 26, 5:03 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON MAY 26 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT MON MAY 26 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
MULTIPLE OUTFLOW BOUNDARIES CRIS-CROSS THE REGION EARLY THIS
EVENING WITH A DRYLINE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES.
VERY UNSTABLE AIR REMAINS ACROSS THE REGION AND ADDITIONAL THUNDERSTORMS
ARE EXPECTED OVERNIGHT. HEAVY RAIN POTENTIAL EXISTS WITH SOME OF THE
THUNDERSTORMS WITH NORTHEAST OKLAHOMA HAVING THE GREATEST THREAT BUT
CAN NOT RULE OUT LOCAL HEAVY RAIN IN ANY AREA.

LARGE HAIL AND DAMAGING WINDS ARE ALSO A STRONG POSSIBILITY WITH
THUNDERSTORMS OVERNIGHT. TORNADOES ARE ALSO A POSSIBILITY BUT IS A
MUCH WEAKER THREAT COMPARED TO THE HEAVY RAIN AND STRONG WIND
POTENTIAL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE REGION TUESDAY AND EARLY WEDNESDAY
CAUSING AN INCREASE IN THUNDERSTORM COVERAGE. SOME THUNDERSTORMS
COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A WEAKER COLD
FRONT WILL APPROACH THE AREA THIS WEEKEND BRINGING ANOTHER CHANCE
OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 26, 4:08 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT MON MAY 26 2008

ARZ001-002-010-262215-
BENTON AR-CARROLL AR-WASHINGTON AR-
408 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN WASHINGTON...NORTHWESTERN CARROLL AND BENTON

AT 408 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEA RIDGE TO CENTERTON TO 4
MILES NORTHWEST OF GENTRY...MOVING EAST AT 18 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY
COMFORT...FAIRMOUNT...BLAND...SHADY GROVE...MILLER...HILL TOP...
BENTONVILLE...ROGERS...LOWELL...GENTRY...PEA RIDGE...GATEWAY...
HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...
MONTE NE...LOOKOUT...VAUGHN...LARUE...CENTERTON...AVOCA...BELLA
VISTA...GARFIELD...BEAVER LAKE...BUSCH...SPRINGDALE...JOHNSON...
SONORA...TONTITOWN...ELM SPRINGS AND OAK GROVE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3631 9382 3630 9386 3624 9386 3623 9388
      3620 9389 3608 9409 3628 9458 3638 9436
      3650 9421 3650 9395 3650 9393 3649 9377
TIME...MOT...LOC 2108Z 285DEG 16KT 3651 9411 3635 9425
          3629 9452
Special weather statement, May 26, 7:00 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT MON MAY 26 2008

OKZ054-059-270100-
OSAGE OK-PAWNEE OK-
700 PM CDT MON MAY 26 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 700 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARAMEC...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE...HALLETT...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3657 9687 3659 9652 3621 9651 3621 9680
TIME...MOT...LOC 0000Z 177DEG 17KT 3627 9669

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementTSAPawnee60 min
May 26, 7:34 PM CDTTornado WarningTSAOsage56 min
May 26, 8:17 PM CDTRiver Flood WarningTSAOttawa14 hr
May 26, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage61 min
May 26, 9:29 PM CDTSevere Thunderstorm WarningTSAOsage61 min
May 26, 10:03 PM CDTFlash Flood WarningTSAOsage6 hr
May 26, 10:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 26, 11:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee77 min
May 26, 11:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa61 min
May 27, 12:04 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner, Washington56 min
May 27, 12:46 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers74 min
May 27, 12:47 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
May 27, 12:53 AM CDTAreal Flood AdvisoryTSAChoctaw, Mayes, Rogers, Tulsa, Wagoner, Washington18 days
May 27, 1:27 AM CDTSpecial Weather StatementTSATulsa63 min
May 27, 1:45 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Washington19 days
May 27, 1:49 AM CDTAreal Flood AdvisoryTSACreek, Tulsa, Wagoner20 days
May 27, 2:12 AM CDTFlash Flood WarningTSAOsage, Pawnee6 hr
May 27, 3:40 AM CDTSpecial Weather StatementTSAOkfuskee65 min
May 27, 4:08 AM CDTSpecial Weather StatementTSAPittsburg67 min
May 27, 4:18 AM CDTFlash Flood WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner6 hr
May 27, 4:59 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah76 min
May 27, 6:10 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah20 days
May 27, 6:13 AM CDTSpecial Weather StatementTSALeFlore, Pushmataha, Sequoyah77 min
May 27, 8:21 AM CDTAreal Flood AdvisoryTSACreek, LeFlore, Osage, Pawnee, Sequoyah, Tulsa and 1 more20 days
May 27, 8:29 AM CDTAreal Flood AdvisoryTSAChoctaw, Creek, Okmulgee, Osage, Rogers, Tulsa and 1 more22 days
May 27, 8:40 AM CDTAreal Flood AdvisoryTSANowata, Osage, Rogers, Washington2 hr
May 27, 9:01 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg, Pushmataha119 min
May 27, 9:24 AM CDTRiver Flood WarningTSACreek13 hr
May 27, 9:26 AM CDTRiver Flood WarningTSAMuskogee11 hr
May 27, 9:55 AM CDTAreal Flood WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner6 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.